MathSciNet Relay Station
MathSciNet bibliographic data
MR866430 (88i:42045) 42C25 (42C10 43A75)
Wade, William R. A unified approach to uniqueness of Walsh series and Haar series. Proc. Amer. Math. Soc. 99 (1987), no. 1, 61–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement